# SDR FDEA201001070041

- Difficulty date: January 7, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENTED AREA WITH LIGHTENING STRIKE IN THE CTR & SEVERAL PIN HOLE  PITS SURROUNDING THE AREA AT S14R BS 1247.5 IN LAP SEAM AREA.  LENGTH OF DAMAGE .156, FOUND TO BE WITHIN LIMITS IAW SRM 53-00-01.  DRILLED OUT DAMAGE WITH A .159 DRILL BIT IAW SRM 53-00-01, SECT 1 ITEM 3. PERFORMED HFEC IAW NTM   51-00-16 PT 6.  NO DEFECTS NOTED.  UPSIZED HOLE FROM .156 TO .1935 IAW SRM 53-00-01, SET 1 ITEM 3. TREATED & PRIMED AREA IAW SRM 51-20-01. INSTALLED RIVET AT BS 1247.5, S14R,  IAW SRM 51-40-02.  MAJOR REPAIR.
